Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 531978, 6 pages
http://dx.doi.org/10.1155/2014/531978
Research Article

Existence and Uniqueness of Positive Solution for Discrete Multipoint Boundary Value Problems

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 15 May 2014; Revised 9 August 2014; Accepted 10 August 2014; Published 29 October 2014

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2014 Huili Ma and Huifang Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is expected in this paper to investigate the existence and uniqueness of positive solution for the following difference equation: , subject to boundary conditions either or , where . The proof of the main result is based upon a fixed point theorem of a sum operator. It is expected in this paper not only to establish existence and uniqueness of positive solution, but also to show a way to construct a series to approximate it by iteration.